# SDR DALA2023081806725

- Difficulty date: August 17, 2023
- Submitted: August 18, 2023
- Operation: Air carrier
- Aircraft: N857NW
- Make and model: Airbus A330-223
- Aircraft serial: 0633
- Aircraft time: 74,358 hours, 9,528 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3357 CORROSION SEAT TRACK Y2462 LOCATED FR31 TO FR37 IN PASSENGER CABIN. CORRECTIVE ACTION: REPLACED SEAT TRACK Y2462 LOC. BETWEEN FR26/28 TO FR37.4 IN PASSENGER CABIN SPLICES (4E/A), COUPLING (14E/A) AND BRACKETS (10E/A) ON SEAT TRACK Y2462. (2922983)
